# SDR DALA2019012100028

- Difficulty date: January 21, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 60,680 hours, 7,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBR 2 LEFT WING FLAP COVER MISSING. DEFERRED PER CDL 57-00-07 AND APPLIED SPEED TAPE UNTIL COVER AVAILABLE TO BE REPLACED. LP 5609138
